Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

anyone on mirtazapine?

(5 Posts)
moodyblue Tue 25-Aug-09 10:57:33

I have been taking citalopram since May but have just been switched to mirtazapine as was having trouble sleeping and experiencing really bizarre vivid dreams when I did sleep. Took first 15mg mirtazapine last night and I slept like a log (I did wake up at 4 which have been doing but went straight back to sleep). Trouble is I am in a complete fog today and feel totally exhausted. I'm terrified of dropping off before I have to collect children from cricket! Can anyone reassure me that this will wear off after a week or so? Concerned about returning to work when new term starts!

LaSchtroumpfette Wed 26-Aug-09 00:02:37

My mum was prescribed that medication for sleep difficulties only. Our doctor said that it was a good non-addictive alternative of sleeping tablets as well as being an antidepressant. In mum's case that the postove effect on sleep did not wear off but morning tiredness and sleepliness got much better. She stopped it at the end as it caused weight gain.
Hope this helps.

LaSchtroumpfette Wed 26-Aug-09 00:04:01

postove = positive

moodyblue Wed 26-Aug-09 13:45:56

Great - Was just going to post about the weight gain! I'd only taken one tablet monday night and was starving all day yesterday! Feel slightly less tired today but grouchy as hell. Think I'm going to punch someone!

pingapengin Tue 08-Sep-09 20:19:24

The tirdness should wear off, but it does increase your appertite....

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now